# SDR ASAA2020100733292

- Difficulty date: October 7, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 25,815 hours, 8,224 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MULTIPLE INTERMITTENT SINGLE AND DUAL FMC FAILURES IN FLIGHT, LASTING BETWEEN :20-1:00.  ALWAYS SELF-RESTORED PRIOR TO QRH COMPLETION.  GROUNDED-YES.  PERFORMED B737-900 FIM 34-61 TASK 801 AND FIM 34-61 TASK 806.   FMC'S RESET OK FOR SERVICE.
